# SDR R61A201502050077

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,194 hours, 20,324 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECIEVED A LAV FIRE WARNING. CREW RAN QRH AND IAW THE F/A, THERE WAS NO VISIBLE FIRE BUT THERE WAS SMOKE.  CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE, WHERE THEY LANDED WITHOUT INCIDENT.   MAINTENANCE PERFORMED COLD SECTION BORO AND OPS CHECKED BLEED SYS IAW AMM WITH NO OIL LEAKS OR BURNING ODORS PRESENT. ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
